Bifurcation from infinity for an asymptotically linear problem on the half-line

Francois Genoud

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


This paper is concerned with asymptotic bifurcation for a semilinear equation on the half-line. For an asymptotically linear nonlinearity, the existence of a continuum of solutions 'bifurcating from infinity' is obtained by using a topological degree. Under additional monotonicity conditions, the continuum is shown to be a continuous curve. Applications to nonlinear planar waveguides are mentioned. © 2011 Elsevier Ltd. All rights reserved.

Original languageEnglish
Pages (from-to)4533-4543
Number of pages11
JournalNonlinear Analysis: Theory, Methods and Applications
Issue number13
Publication statusPublished - Sept 2011


  • Asymptotic bifurcation
  • Nonlinear waveguides
  • Saturable nonlinearity
  • Topological degree
  • Unbounded domain


Dive into the research topics of 'Bifurcation from infinity for an asymptotically linear problem on the half-line'. Together they form a unique fingerprint.

Cite this